Depósito Digital de Documentos de la UAB Encontrados 2 registros  La búsqueda tardó 0.01 segundos. 
1.
21 p, 638.6 KB Canard Trajectories in 3D piecewise linear systems / Prohens, Rafel (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica) ; Teruel, Antonio E. (Universitat de les Illes Balears. Departament de Ciències Matemàtiques i Informàtica)
We present some results on singularly perturbed piecewise linear systems, similar to those obtained by the Geometric Singular Perturbation Theory. Unlike the differentiable case, in the piecewise linear case we obtain the global expression of the slow manifold Sε. [...]
2013 - 10.3934/dcds.2013.33.4595
Discrete and continuous dynamical systems. Series A, Vol. 33 Núm. 10 (2013) , p. 4595-4611  
2.
42 p, 645.5 KB Reversible periodic orbits in a class of 3D continuous piecewise linear systems of differential equations / Carmona, Victoriano (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Fernández-García, Soledad (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Fernández-Sánchez, Fernando (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Garcia-Medina, Elisabeth (Universidad de Sevilla. Departamento de Matemática Aplicada II) ; Teruel, Antonio E. (Universitat de les Illes Balears. Departament de Matemàtiques i Informàtica)
2012 - 10.1016/j.na.2012.05.027
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 5866-5883  

Vea también: autores con nombres similares
1 Teruel, Ana
7 Teruel, Antonio
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.